Anesthesia and analgesia · 2003
Chemical burn injury secondary to intraoperative transesophageal echocardiography.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Venticinque Steven G, Kashyap Vikram S, O'Connell Robert J
Аннотация
UNLABELLED: We describe a case of a 72-yr-old male who suffered aerodigestive tract chemical injury resulting from a probable post-processing residual of the high-level disinfectant solution Cidex OPA (ortho-phthalaldehyde) used to disinfect the transesophageal echocardiogram probe used for cardiac monitoring during general anesthesia. This case highlights the need for strict adherence to manufacturers' instructions when using chemical disinfectants for transesophageal echocardiogram probe reprocessing.
IMPLICATIONS: We describe a case of aerodigestive tract chemical injury resulting from a probable post-processing residual of the high level disinfectant solution Cidex OPA (ortho-phthalaldehyde) used to disinfect the transesophageal echocardiogram probe used during general anesthesia.
IMPLICATIONS: We describe a case of aerodigestive tract chemical injury resulting from a probable post-processing residual of the high level disinfectant solution Cidex OPA (ortho-phthalaldehyde) used to disinfect the transesophageal echocardiogram probe used during general anesthesia.